×

zbMATH — the first resource for mathematics

Nonlinear functional differential equations of arbitrary orders. (English) Zbl 0934.34055
The initial value problem is considered for the fractional delay differential equation \[ D^\alpha x(t)= f(t,x(t), D^{\alpha_1} x(t- r),\dots, D^{\alpha_n} x(t- nr)),\tag{1} \]
\[ D^jx(t)= 0,\quad\text{for }t\leq 0,\quad j= 0,1,\dots, n,\tag{2} \] with \(\alpha\in (n,n+1]\), \(\alpha_k\in (k- 1,k]\), \(k= 1,\dots, n\). A sufficient condition for the existence of at least one (nondecreasing) solution to (1), (2) is established.

MSC:
34K05 General theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] El-Sayed, A.M.A.; Ibrahim, A.G., Multivalued fractional diffential equations, Apll. math. comput., 68, 15-25, (1995) · Zbl 0830.34012
[2] El-Sayed, A.M.A., Fractional order evolution equations, J. of factional calculus, 7, 89-101, (1995) · Zbl 0839.34069
[3] El-Sayed, A.M.A., Fractional differential difference equations, J. of fractional calculus, 10, (1996) · Zbl 0669.34008
[4] El-Sayed, A.M.A., Fractional order diffusion-wave equation, International J. of theoretical physics, 35, 2, 311-322, (1996) · Zbl 0846.35001
[5] Gelfand, I.M.; Shilov, G.E., Generalized functions, Vol. 1, (1958), Moscow · Zbl 0091.11103
[6] Miller, K.S.; Ross, B., An introduction to the fractional calculus and fractional diffential equations, (1993), Wiley-Interscience New York
[7] El-Sayed, A.M.A., Linear differential equations of fractional orders, Appl. math. comput., 55, 1-12, (1993) · Zbl 0772.34013
[8] Emmanuele, G., Measure of weak noncompactness and fixed point theorem, Bull. math. soc. sci. math. R.S. roum., 25, 253-258, (1981) · Zbl 0482.47027
[9] De Blasi, F.S., On a property of the unit sphere in a Banach space, Bull. math. soc. sci. math. R.S. roum. (N.S.), 21, 259-262, (1977) · Zbl 0365.46015
[10] Appell, J.; De Pascale, E., Su alcuni parametri connesi con la misura di noncompacttezza di hausdofff in spazzi functioni misurabili, Boll. un. math. ital., 3B, 6, 497-515, (1984) · Zbl 0507.46025
[11] Apostol, T.M., Mathematical analysis, (1982), Adison-Wesley · Zbl 0126.28202
[12] Kolmogorov, A.N.; Fomin, S.V., Introductory real analysis, (1975), Dover New York · Zbl 0213.07305
[13] Banas, J., On the superposition operator and integrable solutions of some functional equations, Nonlinear analysis, 12, 777-784, (1988) · Zbl 0656.47057
[14] Banas, J.; Goebel, K., Measures of noncompactness in Banach spaces, () · Zbl 0441.47056
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.